Thyroid medication

I'm hoping someone can help. I was on 50 up to November last year ..for one year I seemed ok levels within range..t4 13.7 and tsh 2.37.

For some reason doc decided to increase to 75 for a month which took it to 13.8 and tsh 1.52. He put it up again another 25 and I've suffered with anxiety and insomnia not good at all. My latest reading was t4 15.2 and tsh 2.2. I've reduced back to 50 where I was comfortable! This has only been for 4 days ..I felt he put it up to fast after being on 50 for one year and not mentioning changes. Can anyone tell me if the changes would make me feel this way. Thank you.

4 Replies

oldestnewest
  • Sroux14,

    Most people will feel better with higher FT4 and lower TSH. I don't think your doctor increased dose to 100mcg inappropriately or too fast. However, if you feel more comfortable on 50mcg that is your prerogative. Your GP can advise you to take a higher dose but can't force you to do so.

  • Do you think the increase could have caused the insomnia and anxiety.. I will dropped back to 50..I suppose I can always try again at 75 in a month or so?

  • Sroux14,

    It may have done. If you feel better on the lower dose it is likely it did. Perhaps you could wait a couple of weeks on 50mcg and then try 50/75mcg alternate days for a while. If you feel okay then try 75mcg daily.

  • Thank you

You may also like...